# SDR 96ZZZX1003

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731H
- Make and model: Bell 206L-3
- Aircraft serial: 51562
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 200SGL111Q
- Condition: Failed
- Location: Stat/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR FAILED DURING GROUND RUN.  NO OUTPUT.  FOUND SEVERAL BAD BRUSHES (WORN/PITTED EXCESSIVELY).
